# SDR YENA201711150933

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 57,242 hours, 20,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 777448
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,454 hours, 3,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POWER OFF, EMERGENCY LIGHT SIGN,  MIDDLE AND REAR FAILED TO ILLUMINATE.   FOUND THE BATTERIES 11WL &12WL DEAD.  R & R THE BATTERIES THE AMM 33-51-38.  OPS NORMAL.
